MathSciNet Relay Station
MathSciNet bibliographic data
MR1852085 (2002e:03079) 03E35 (03E45 03E55)
Mitchell, William A measurable cardinal with a closed unbounded set of inaccessibles from $o(\kappa)=\kappa$. Trans. Amer. Math. Soc. 353 (2001), no. 12, 4863–4897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement